2019
Том 71
№ 7

All Issues

Didenko V. D.

Articles: 3
Article (Russian)

Numerical interpretation of the Gurov – Reshetnyak inequality on the real line

Didenko V. D., Korenovskii A. A., Tuah N. J.

↓ Abstract   |   Full text (.pdf)

Ukr. Mat. Zh. - 2016. - 68, № 12. - pp. 1607-1619

We find the “norm” of a power function in the Gurov – Reshetnyak class on the real line. Moreover, as a result of numerical experiments, we establish a lower bound for the norm of the operator of even extension from the semiaxis onto the entire real line in the Gurov – Reshetnyak class.

Article (Ukrainian)

Approximate solution of the generalized Riemann problem

Didenko V. D.

Full text (.pdf)

Ukr. Mat. Zh. - 1983. - 35, № 1. - pp. 85—89

Article (Ukrainian)

Approximate solution of singular integral equations with a Carleman shift and the complex-conjugate values of the unknown function

Didenko V. D.

Full text (.pdf)

Ukr. Mat. Zh. - 1980. - 32, № 3. - pp. 378 – 382